... passed. I feel that the gabapentin,has numbed my feeling of grief. Does it??? Does it have the effect to take away from life situations? I feel, that i should have been more upset. Some Family members, thought that I took my Sons death to easy. That I must still be in shock. It's been 4 months since, He died. I take Gabapintin, for Lupus, arthritis, fibramialgia, spinal stenosis ,mid & low,back pain,degerative disc disease, H-pylori,disconective tissue disease,plantar fascinates,Vit,D,deficient ,asthma,allergies,migraines,& more. I take Singulair, ,Flexeril,Plaquenil,Claritin , Restasis ,Combivent Respimat inhaler,Flovent ,Zantac, Meloxicam, Ativan,Elocon cream,Voltaren gel,Prilosec, Prometrium.
she she; Good morning first I am so so SORRY about the loss of your son.This is not easy at all, I can pretty much and thanks for listing all your medications it helps so much but don't worry I don't think in my mind it is medication related and your way of grieving,People mean well but we all greave in different ways there are no standard's sometimes people just don't know what to say.Our kids are never supposed to leave this place before us. And could be God is helping you through this but Gabapentin does not numb your feelings more so after 5 years of being on it please take care of yourself. People mean well but as you know it is a very uncomfortable situation and many don't know how to handle it. I have just one brother and 2 sisters left out of 8 that have passed for stupid reasons from the time I was 8 years old to the time I was 28 so I feel your pain.Try to think of it more as being blessed your son is not suffering here however he passed and grieving does not mean months weeks years.Your son would not want you to dwell on the good Lord taking him early. Also just a bit more some of us aka me it takes longer to hit home This does not mean you did not LOVE YOU SON WITH ALL YOUR HEART we are all different sometimes little by little which is the easiest way we process the loss and with all your medical problems my dear sounds like the good Lord is helping get you through this. You really don't have to say much to these people that make off the hip comments. Be happy and enjoy the good moments and make your son proud of you I am sure he is watching over you. It is not easy we all act differently. But do be prepared to have days of gloom over you when you just don't understand what is the matter.But of all your medications the only one that would really buffer your feelings is the Ativan and it's good to have around I don't know if you take it regular or just when your upset or use it as needed you sound pretty good. Try and take it a day at a time Again I am so sorry for your loss, Believe me, you are grieving in your own way if any of us can help there are so many fantastic people here to answer questions were not the doctor just people like you that share our own experiences.But these people mean well Just kind of let it go by just say something like I have my good and bad days but really you don't have to say anything, mom. God Bless you which it sounds like he is you sure don't need more problems that well affect your current medical problems, Make sure you eat well when you don't feel like it and take your medication just as the doctor prescribed it. There is no normal for something like this.Please take care of yourself and again my heart goes out for you. I am sorry if I have made mistakes etc I am dealing with cancer and can't see well due to chemotherapy side effects and get confused at times but my mind is still working your doing great dear. and as always day by day and God bless you. Have a great week. hugs CHUCK1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2011 • 7 answers
Posted 12 Jan 2013 • 4 answers
My mom just died.. I took 2 clonazepam from aunt. took first day of death..second at visitation..ho?
Posted 20 Sep 2014 • 4 answers
Posted 10 Jun 2016 • 1 answer
Gabapentin caused my RLS. I was on Gabapentin for 12 years at 2400mgss a day. I developed RLS and I?
Posted 13 May 2017 • 1 answer